# SDR REXA2018102201030

- Difficulty date: October 22, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CENTER TANK I/B FUEL PANEL LAND HAS CORROSION ON MID FWD EDGE.
L/H WING LWR SKIN PLANK @ FUEL ACCESS CUTOUT  510AB  REPAIRED, RESTORED FINISH, TREATED,  MATERIAL LOSS  WITHIN LIMITS, LEAK CHECK C/W ON  W/O 1016231-5000-0002 S/N 6587029 BLOCK 2 IAW BOMBARDIER   REO 601R-57-21-030 REV L                  AAR SM-107
